# SDR CA040826001

- Difficulty date: August 24, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 27,343 hours, 19,153 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, AD 2001-21-04 WAS PERFORMED ON FUSELAGE FRAME STRIPS AT STA 3820 THRU STA 3870 AT THE AFT SIDE OF THE NLG BAY IAW NDTM PART 6 AND AD2001-21-04.   2 CRACKS WERE FOUND, RT 0.650 LONG AND LT 0.600 INCH LONG.
